Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
85D

The Oxy On the Spot cream

Has this dried out anyone's skin?

And what do you think of it overall?

I'm getting quite good results, but it seems very on and off. Also, my skin is drying out quite a bit. I'm not sure if that's this or the cleanser I use (Dove).

Finally, are there any products very similar to this that you have had better experience with?

Share this post


Link to post
Share on other sites

Just moved to UK and got a diff cream from chemist where do you get oxy on the spot from please?

You can just pick Oxy on the spot off the shelf. It's a 2.5% bp cream. Look in Boots or Superdrug, but the ones here have stopped putting it on the shelf.

I use it and like it, it does the job well as part of the Regimen.

jim

Share this post


Link to post
Share on other sites

What about other Oxy products (cleaners, wipes, whatever)? I'm looking to add something to my regime because, although i'm pleased with the results, I don't think my skin is going to "clear" with what i'm doing now.

Small affected areas are being controlled well and i'm not getting any big, bad, red spots (like in recent times) but, even so... my skin could improve.

Share this post


Link to post
Share on other sites

What about other Oxy products (cleaners, wipes, whatever)? I'm looking to add something to my regime because, although i'm pleased with the results, I don't think my skin is going to "clear" with what i'm doing now.

I don't use anything else because I don't want to fuss too much over my skin. Leaving it alone as much as possible is a good idea. But maybe someone else will recommend something.

jim

Share this post


Link to post
Share on other sites

im using oxy too and it leaves a white film on my face any other BP cream we can get in the uk??

Share this post


Link to post
Share on other sites

After reading a several people mention how well this product works I thought that i'd give it a shot.

To be honest I am disappointed with it. Rather than noticing any improvement my acne seemed to worsen, with more red lumps in the area I was applying the cream. I made it through about half the tube before I decided to stop.

Anyone else had this problem?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×